Mathematische Zeitschrift

, Volume 164, Issue 3, pp 195–214

Simplicial sets from categories

  • Dana May Latch
  • Robert W. Thomason
  • W. Stephen Wilson
Article

DOI: 10.1007/BF01182267

Cite this article as:
Latch, D.M., Thomason, R.W. & Wilson, W.S. Math Z (1979) 164: 195. doi:10.1007/BF01182267

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Dana May Latch
    • 1
  • Robert W. Thomason
    • 2
  • W. Stephen Wilson
    • 3
    • 4
  1. 1.North Carolina State UniversityRaleighUSA
  2. 2.Massachusetts Institute of TechnologyCambridgeUSA
  3. 3.Institute for Advanced StudyPrincetonUSA
  4. 4.Johns Hopkins UniversityBaltimoreUSA